# SDR SWAA2025010683034

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 60,103 hours, 33,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR RIGHT(REAR) GIRT BAR CLIP LOOSE.<[01] RESECURED FORWARD SERVICE DOOR RIGHT GIRT BAR CLIP PER MM 25-66-01
